CSpace

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Restrictive preconditioners for conjugate gradient methods for symmetric positive definite linear systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2006, 卷号: 187, 期号: 2, 页码: 202-226
Authors:  Bai, ZZ;  Wang, ZQ
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
linear system  block two-by-two matrix  symmetric positive definite matrix  restrictive preconditioner  conjugate gradient method  
On generalized successive overrelaxation methods for augmented linear systems 期刊论文
NUMERISCHE MATHEMATIK, 2005, 卷号: 102, 期号: 1, 页码: 1-38
Authors:  Bai, ZZ;  Parlett, BN;  Wang, ZQ
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30